# SDR DJFA2004023

- Difficulty date: October 7, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N476LX
- Make and model: Beech 400A
- Aircraft serial: RK376
- Aircraft time: 296 hours, 248 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Overserviced
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, G
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING LANDING ROLL, THRUST REVERSERS WOULD NOT DEPLOY, SPEED BRAKES WOULD NOT EXTEND AND ANTI-SKID WAS INTERMITTENT.  WHEN BRAKES FINALLY ENGAGED RIGHT TIRE GRABBED FIRST AND CAUSED FLAT SPOT.  MAINTENANCE FOUND SHOCK STRUTS TO BE TOO HIGH.  LEFT AND RIGHT STRUTS WERE SERVICED TO PRESSURE AS PLACARDED ON STRUTS, LEFT AND RIGHT MAIN GEAR WHEEL ASSEMBLIES WERE REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
